# SDR LS1R072918

- Difficulty date: May 9, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Aircraft time: 9,263 hours
- System (JASC): 3300 · Lighting System
- Part: Control Unit
- Part number: 369H64255
- Part serial: 2578M
- Condition: Inoperative
- Location: Dimmer Switch
- Part time: 1,461 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIMMER SWITCH CIRCUIT-SHORTED.
